hidatsawea Posted February 19, 2009 Share Posted February 19, 2009 Hey everyone, Just found this site today while I was looking up Deplin. I have three DR. One for my hormones, one for therapy and one for depression. I crashed this last week and didn't know if my Paxil stopped working, or if my hormonal change and caused it. Needless to say no one could way for sure. My PD described deplin to help with my Paxil. But now, if I start feeling better is it because of the Deplin, or because I went back to my previous HRT regemin? I've had depressions for about 20 years and find a med works for a few years then falls off, and I have to go onto something else. But since the surgical hysterectomy all previous experience seems to have gone out the window. Anyone out there dealing with this combo? It has been going on for about a year. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.